PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Dual spaces to Orlicz–Lorentz spaces

Volume 222 / 2014

Anna Kamińska, Karol Leśnik, Yves Raynaud Studia Mathematica 222 (2014), 229-261 MSC: Primary 46E30; Secondary 46B10, 42B25. DOI: 10.4064/sm222-3-3

Abstract

For an Orlicz function $\varphi $ and a decreasing weight $w$, two intrinsic exact descriptions are presented for the norm in the Köthe dual of the Orlicz–Lorentz function space $\varLambda _{\varphi ,w}$ or the sequence space $\lambda _{\varphi ,w}$, equipped with either the Luxemburg or Amemiya norms. The first description is via the modular $\inf\{\int \varphi _*(f^*/|g|)|g|: g\prec w\}$, where $f^*$ is the decreasing rearrangement of $f$, $\prec $ denotes submajorization, and $\varphi _*$ is the complementary function to $\varphi $. The second description is in terms of the modular $\int _I \varphi _*((f^*)^0/w)w$, where $(f^*)^0$ is Halperin's level function of $f^*$ with respect to $w$. That these two descriptions are equivalent results from the identity $\inf\{\int \psi (f^*/|g|)|g|: g\prec w\}=\int _I \psi ((f^*)^0/w)w$, valid for any measurable function $f$ and any Orlicz function $\psi $. An analogous identity and dual representations are also presented for sequence spaces.

Authors

  • Anna KamińskaDepartment of Mathematics
    University of Memphis
    Memphis, TN 38152, U.S.A.
    e-mail
  • Karol LeśnikInstitute of Mathematics
    Faculty of Electrical Engineering
    Poznań University of Technology
    Piotrowo 3a
    60-965 Poznań, Poland
    e-mail
  • Yves RaynaudInstitut de Mathématiques de Jussieu
    Université Paris 06-UPMC and CNRS
    4 place Jussieu
    F-75252 Paris Cedex 05, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image